MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30 RELOAD GRAY

INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 30 RELOAD GRAY
Model Number 48630M-04
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Isi has not received the suspect reload involved with the alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned (post failure analysis evaluation) or if additional information is received.Additionally, isi received the curved-tip stapler 30 instrument for evaluation.Visual inspection displayed no signs of physical damage.The instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests.The stapler was tested, and the instrument initialized, clamped, fired, and unclamped without any issues.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.
 
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure, the curved tip stapler 30 instrument installed with a reload was fired and the site alleged that the staples did not form correctly.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details are available regarding the reported event.

Brand Name
ENDOWRIST
Common Device Name
STAPLER 30 RELOAD GRAY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19919835
Report Number2955842-2024-17763
Device Sequence Number7601869
Product Code GDW
UDI-Device Identifier10886874112851
UDI-Public(01)10886874112851(10)M10230119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48630M-04
Device Catalogue Number48630M
Device Lot NumberM10230119 0810
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale